MathSciNet Relay Station
MathSciNet bibliographic data
MR855296 (88a:12007) 12H05 (26E05 34A34 41A30)
Boshernitzan, Michael Universal formulae and universal differential equations. Ann. of Math. (2) 124 (1986), no. 2, 273–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement